# SDR USAA20090211BB033

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - 5 CONSECUTIVE EMERGENCY ESCAPE FLOOR PATH LIGHTS WERE OUT IN THE AFT RT CABIN AISLE, IN THE VICINITY OF ROW 20.  MX RECONNECTED THE WIRE FOR THE ROW 20, RT SIDE EMERGENCY LIGHT.  OPS CHECKS OK.
